Este es un evento pasado, la registración está cerrada. Ver más eventos de Yale Center Beijing >

Detalles del Evento

Event Description

Brought to you by Philanthropy In Motion and Yale Center Beijing, the “Innovation for Impact” Summit will bring together leaders in social innovation and philanthropy to showcase ways to solve age-old problems of inequality and debate the tricky questions that every changemaker needs to think about: how to create scale, collaborate with big players in governments and businesses, balance mission and money, and more. Focusing on the potential of the next generation, new types of socially conscious enterprise, and systematic solutions to long-standing problems of inequality, speakers from a diverse array of backgrounds will offer their experiences and unique insights to inspire the next generation.

Language

The language of the event will be English. (The "Concert for a Cause" session will be in Chinese)

Registration and Payment (Each Session)

Morning Program: RMB 60

Lunch with Speakers & Concert for a Cause: RMB 120

Afternoon Program: RMB 60

Please note: All attendee information collected by Yale Center Beijing through the event registration form on this website, or by any other means, will be kept strictly confidential. Yale Center Beijing will never distribute, sell, license, or otherwise make available for any purpose, any attendee information to any third party, unless otherwise required by law.

Agenda

09:15

30 mins

Registration

09:45

10 mins

Welcome Remarks
Jasmine Lau, Co-Founder, Philanthropy in Motion (PIM), Yale '12

Joyce Wang, Deputy Director, Yale Center Beijing

09:55

25 mins

Keynote Speech: Innovation for Impact: Reducing Inequality for the Next Generation

10:20

10 mins

Break & Networking

10:30

90 mins

Big Bets for Reducing Inequality

12:00

120 mins

Lunch Buffet with Speakers and Concert for a Cause

14:00

16:00

Panel: Millennial Impact-Mission & Money

Conferenciantes

  • Yanni Peng (Secretary-General, Narada Foundation)

    Yanni Peng

    Secretary-General, Narada Foundation

    Read Bio
  • Elizabeth Knup (Country Director (China), Ford Foundation)

    Elizabeth Knup

    Country Director (China), Ford Foundation

    Read Bio
  • Xingzui Wang (Executive Vice President, China Foundation for Poverty Alleviation)

    Xingzui Wang

    Executive Vice President, China Foundation for Poverty Alleviation

    Read Bio
  • Julie Broussard (Country Programme Manager, UN Women China Office)

    Julie Broussard

    Country Programme Manager, UN Women China Office

    Read Bio
  • Hanzhi Zhang (Founder of the charity orchestra Music for Love)

    Hanzhi Zhang

    Founder of the charity orchestra Music for Love

    Read Bio
  • Cheng Bai (Member of Music for Love)

    Cheng Bai

    Member of Music for Love

    Read Bio
  • Austin Zhang (Co-Founder, ofo)

    Austin Zhang

    Co-Founder, ofo

    Read Bio
  • Andrew Shirman (Co-Founder, Education in Sight, Mantra)

    Andrew Shirman

    Co-Founder, Education in Sight, Mantra

    Read Bio
  • Veronica Li (Co-Founder, Raising Culture)

    Veronica Li

    Co-Founder, Raising Culture

    Read Bio
  • Sheng Zhong (Co-Founder, Bottledream)

    Sheng Zhong

    Co-Founder, Bottledream

    Read Bio
  • Daniel Zhang (Founder, P8; VP, Broad Group)

    Daniel Zhang

    Founder, P8; VP, Broad Group

    Read Bio

Entradas

Morning Program Only
RMB 60
Afternoon Program Only
RMB 60

About Yale Center Beijing

Menu